# SDR AALA990227

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 930 LEFT BELL FRAME CRACKED AT STRINGER 14 LEFT.  REPAIRED BELL FRAME AT STATION 930 LEFT, STRINGER 14L PER SRM 53-10-4 FIG 1 USING 1 CHANNEL 5530762 - .080 7075T6 AND 1 DOUBLER 5831870 - .071-7055 PLUS 6 - .25 INCH 1ST OVER HI-LOCKS IN PREVIOUS HOLES AND .375 1ST OVERSIZE INNEW HOLES.  (M)
